# SDR SWIA201025055

- Difficulty date: October 15, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10235
- Aircraft time: 15,067 hours, 9,394 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT DECK AND CABIN FILLED WITH SMOKE WHEN RIGHT PACK WAS SELECTED ON. (FLT 6876)  REPLACED RIGHT AIR CYCLE MACHINE.
